# SDR AU960420

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A188A
- Propeller: Mcauly D2A34C98
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C98
- Condition: Cracked
- Location: Propeller Assy S
- Component: Mcauly, D2A34C980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB CRACKED IN THREADED AREA OF NO2 BLADE SOCKET
